# SDR DHL2001806593

- Difficulty date: March 16, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY SPLICE FITTING CRACKED 2 INCH AT STA 900 - 920  L-1.  REMOVED CRACKED SPLICE FITTING AT STA 900 - 920 L-1 IAW SRM 51-1-200 PAGE 21.  CLEANED, TREATED & PRIMED IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PAGE 9.  STATUS-CLOSED.
